| Model Number |
ISERT 251 (+20.50 D) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Vitreous Loss (2142); Capsular Bag Tear (2639); Vitrectomy (2643)
| Date of Event |
04/23/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Regarding this initial report, the customer has indicated that the device is not available for evaluation.Per the manufacturer's complaint investigation, the following was noted: since the product was not returned for the investigation, product investigation could not be performed.No abnormalities were found in production and inspection records of the product.Possible causes: exact root cause is not determined.From our investigation, we believe this issue is not product related.
Event or Problem Description
Initial complaint information received from distributor stated that: "the tech stated the capsule tore after the iol was implanted.The iol was then explanted and replaced with a different iol." additional information in the data collection form received from the distributor indicated that: "capsule tore when iol inserted.Surgeon then removed the iol, performed a vitrectomy, and inserted a different iol." "iol was removed/explanted - date: (b)(6) 2018".
Additional Manufacturer Narrative
Follow-up report #2 is being submitted to fda for the following reason: on (b)(6) 2018, additional information was received from distributor regarding patient final outcome, as noted below."additional information received stated that the patient was doing fine post lens exchange.Final reading was: distance vision (dv) without correction was 20/30; pinhole 20/20.Near vision (nv): j5., manifest refraction (mr) was -0.75; 20/20.
Additional Manufacturer Narrative
Follow-up report #1 is being submitted to fda for the following reasons: additional information not avaiable/included in initial report - findings from the manufacturer's product/complaint inestigation, as noted below: since the product was not returned for the investigation, product investigation could not be performed.No abnormalities were found in production and inspection records of the product.Possible causes: exact root cause is not determined.From our investigation, we believe this issue is not product related.Additional information not available/included in initial report - risk analysis conducted on the product line and failure code, as noted below.A review of the most recent complaint trending data indicates no significant trends have been identified at this time, and no capa is required as part of product evaluation.This event can now be considered closed.